# SDR USAA2011061500001

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 63,963 hours, 45,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - FUSELAGE SKIN CRACKED AT BS 870, S23R.  REPAIRED FUSELAGE SKIN AT BS 870, S23R IAW B737 SRM 53-00-01 REPAIR 31.
